# SDR AALA20130206029

- Difficulty date: January 22, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 80,329 hours, 35,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE IN SKIN AT STATION 208 BELOW LONGERON 4 LEFT.  INSTALLED INTERNAL DOUBLER PER SRM 53-04-02 FIGURE 2.
